# SDR DL75E100861

- Difficulty date: April 1, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 45,106 hours, 14,450 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY PATH LIGHT ASSY BROKEN.  PLACED LIGHT ASSY IN COCKPIT SPARE BULB CLOSET DEFERRED IAW MEL 33-51-03.  SFO MX REPLACED 26D EMERGENCY PATH LIGHT ASSY.
